# SDR DALA2019110406373

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 89,844 hours, 40,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 659, L/P 6313860) WHILE WORKING CARD 0521-01065-03-1L FOUND DOOR ARM LEVER WILL ARM WHEN DOORS OPEN STEP 1 D, E,F. CORRECTIVE ACTION: ADJUSTED AND REPLACED DISARM CABLE AND RIGGED MODE SELECT LOCKOUT MECHANISM RE B757 AMM 52-11-20-825-001. VERIFIED ADJUSTMENT SELECT LOCKOUT MECHANISM AND RE-CONNECTION ROD ENDS PER AMM 52-11.
